Please use this identifier to cite or link to this item:
|Type:||Artigo de evento|
|Title:||Gain-scheduled H∞-control For Discrete-time Polytopic Lpv Systems Using Homogeneous Polynomially Parameter-dependent Lyapunov Functions|
|Author:||De Caigny J.|
|Abstract:||This paper presents H∞ performance analysis and control synthesis for discrete-time linear systems with time-varying parameters. The parameters are assumed to vary inside a polytope and have known bounds on their rate of variation. The geometric properties of the polytopic domain are exploited to derive parameter-dependent linear matrix inequality conditions that consider the bounds on the rate of variation of the parameters. A systematic procedure is proposed to construct a family of finite-dimensional relaxations based on Pólya's Theorem and a homogeneous polynomially parameter dependent parameterization of arbitrary degree for the Lyapunov matrix. A numerical example illustrates the proposed approach. © 2009 IFAC.|
|Citation:||Ifac Proceedings Volumes (ifac-papersonline). , v. 6, n. PART 1, p. 19 - 24, 2009.|
|Appears in Collections:||Unicamp - Artigos e Outros Documentos|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.